Journal article icon

Journal article

THE INSTANTONS OF SURFACES IN 4 DIMENSIONS

Publication status:
Published

Actions


Access Document


Authors


WHEATER, J More by this author
Journal:
PHYSICS LETTERS B
Volume:
208
Issue:
3-4
Pages:
388-390
Publication date:
1988-07-21
DOI:
ISSN:
0370-2693
URN:
uuid:7fb9655d-3b4c-4539-9c63-a434664fc308
Source identifiers:
7452
Local pid:
pubs:7452

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP